Fricold 2mg/250mg/5mg Suspension
- Manufacturer : Leben Laboratories Pvt. Ltd.
- Composition : Chlorpheniramine 2mg, Paracetamol 250mg, Phenylephrine 5mg
- Generally Prescribed For : Allergy Symptoms
- Estimated Price : ₹33.00 For 60ml Bottle
BUY FROM THESE SELLERS
Uses of Fricold 2mg/250mg/5mg SuspensionFricold 2mg/250mg/5mg Suspension is used to treat Allergy Symptoms such as Common cold, Headache, Fever, Breathing illnesses, Runny nose, Watery eyes, Sinus. It also works for upper respiratory tract allergies.
How Fricold 2mg/250mg/5mg Suspension worksFricold 2mg/250mg/5mg Suspension contains Chlorpheniramine, Paracetamol and Phenylephrine. Chlorpheniramine is an antihistamine that helps reduce the effects of the natural chemical histamine in the body, histamine can cause symptoms of itching, sneezing, watery eyes and runny nose.Paracetamol primarily works on the central nervous system (brain and spinal cord) that blocks chemical messengers and reduces the intensity of the pain signal, The release of prostaglandins (prostaglandins increases body temperature and fever) also prevented by paracetamol.Phenylephrine works by reducing inflammation of the blood vessels in the nasal passages, which helps to relieve nasal discomfort caused by colds and allergies, The same works for sinus.
Side Effects of Fricold 2mg/250mg/5mg SuspensionThe most common side effects of Fricold 2mg/250mg/5mg Suspension are Nausea, Vomiting, High Blood Pressure, Abnormal Dreams, Sleepiness, Constipation, Dry mouth. These side effects can usually occur in patients. However, these are only indicative and not all patients will experience them.
Precautions while Taking Fricold 2mg/250mg/5mg SuspensionDo not consume Fricold 2mg/250mg/5mg Suspension if you are allergic to Chlorpheniramine, Paracetamol and Phenylephrine. If you have kidney disease, heart disease, liver disease, consult your doctor before using Fricold 2mg/250mg/5mg Suspension. Do not consume alcohol while taking Fricold 2mg/250mg/5mg Suspension as it may increase your risk of dizziness or faintness. Taking this medicine can make you dizzy, do not do anything that requires caution. To avoid adverse reaction, consult your doctor if you are already taking other medicines.
Dosage of Fricold 2mg/250mg/5mg SuspensionThe dosage of Fricold 2mg/250mg/5mg Suspension depends on many factors such as the patient's age, health, medical history of the patient and many other conditions, please take this medicine as prescribed by your doctor.
Overdose of Fricold 2mg/250mg/5mg SuspensionIf you forget to take a dose of Fricold 2mg/250mg/5mg Suspension, do not take two doses at the same time, there is a risk of overdose. Symptoms of overdose with Fricold 2mg/250mg/5mg Suspension are Shortness of breath, hallucinations, weakness, muscle twitching, loss of consciousness, seizures. Immediately contact your doctor if an overdose with Fricold 2mg/250mg/5mg Suspension is suspected.
Onset of Action Fricold 2mg/250mg/5mg SuspensionInformation will be added soon.
Duration of Action Fricold 2mg/250mg/5mg SuspensionInformation will be added soon.
Precautions & Warnings